MathSciNet Relay Station
MathSciNet bibliographic data
MR373035 60J65
Chung, Kai Lai Maxima in Brownian excursions. Bull. Amer. Math. Soc. 81 (1975), 742–745.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 20:37:15 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=cb3a00db15c74e4ce23606174a726e88; path=/; expires=Wed, 11-Jun-2031 20:37:15 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 582 Wn"7<ũ]%Hv#mnWe>9i~} >!ǫ eT~wЅ>@зZ0@p6e{Hts«fiVXwpG-8xlUNgj_8ac˯~Tj#8K-,{.g FK`hjʆk1@cJHԢ#~ШebqR_ve08Zr.Kppl @"f-JsٸENRNh[B`r"j)i&4m*ɕR'$1\c"#Kh"~BmlHEBI˚KbD<}&G'gMP)M6޺ ON:j]'qlϊTO"F̺} oÝCZ "YBx#,p+M8GAp)X'Ns}?v;y#Tz2 ѷ7e(RX0MYpMk/A7{?g0iU:ƴ\'a>z*^ûJnPy\z`\KS'.)$5E&J.'֔٩FgTZ^4bqu"摦zhin9zEp Vx] M U%OWxV^>],cIPR75aINgHLS-[sߏzc?  i_j<~ɛ>{n3d֌0